Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My head is feeling heavy. And i am suffering from loose motion

Hi i am suffering from loose motion. My head is feeling heavy and i am feelinglike having fever but my temperature reading was normal. I am feeling weak too.o am a male aged 27.
Asked On : Sat, 29 Jan 2011
Answers:  2 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
its feeling of lethargy due to loss of water from your body. dont worry, as you dont have fever, unlikely its infective. so keep drinking plenty of liquids-rice janji water, coconut water, plain water, ORS mixed water or any liquids, you should feel better very soon.
Answered: Sun, 30 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Rehydrate yourself as it may check further motions. ors is best option to rehydrate. Have pomegranate banana and rice gruel. Amongst herbs pudina [mint] onions cumin act as carminatives which check loose motions. Destrol and Sanjivini vati are the herbal medicines prescribed most for diarrhoea.
Answered: Sun, 6 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor